MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a right knee arthroplasty.Subsequently, the patient claims to suffer from pain, especially at night, just above the knee on the right side.The patient states it feels like someone is stabbing him with a sharp knife.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Concomitant medical products: therapy date: unknown.42557000114, stem extension tapered, 65039977.42522400910, articular surface fixed bearing, 64747050.42532007902, tibia cemented, 64762099.42500606602, femur cemented, 64958869.110034355, refobacin bc r 1x40 us, z46aaj2605.110035368, biomet bc r 1x40 us, az44cj2604.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-01265, 3007963827-2022-00115, 3007963827-2022-00116, 3007963827-2022-00117.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receiving additional information of the reported event, it was determined to be not reportable as pain was noted be resolved within 3 months post implantation and no medical intervention was required.The initial report should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a right knee procedure.Subsequently, the patient claims to suffer from pain, especially at night, just above the knee on the right side.Patient states it feels like someone is stabbing him with a sharp knife.As of 3 months post op, the patient reports no pain.Upon receiving additional information of the reported event, it was determined to be not reportable as pain was noted be resolved within 3 months post implantation and no medical intervention was required.The initial report should be voided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available states that there was no intra-operative complication during the initial surgery.No other information was provided.A definitive root cause cannot be determined.Per package insert, pain is a known adverse effect of the system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PETELLA STANDARD CEMENTED SIZE 32 MM DIAMETER 8.5 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14272836
Report Number0002648920-2022-00113
Device Sequence Number4439493
Product Code JWH
UDI-Device Identifier00889024635388
UDI-Public(01)00889024635388(17)280915(10)64825513
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number64825513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer05/05/2022
05/12/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/10/2022
05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight132 KG